# SDR CALA2013100891853

- Difficulty date: October 6, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 52,422 hours, 6,295 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Clogged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIRCULATING MESSAGE ON EICAS  ALL CABIN RECIRCULATING FILTERS MUST BE REPLACED.  ONE IN MID GALLEY CEILING FOUND COMPLETELY PLUGGED WITH INSULATION MATERIAL, REPLACED UPPER RECIRCULATING AIR FILTERS.  LOWER RECIRCULATING FILTERS STILL NEED TO BE REPLACED.  REPLACED ALL 4 LOWER RECIRCULATING AIR FILTERS.
